# SDR 2008UALA04067

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 45,213 hours, 28,423 cycles
- Engine: Cfmint CFM563C1
- Engine time: 49,594 hours, 32,375 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3053553220
- Part serial: RR12084
- Condition: Failed
- Location: Nr 1 Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL.  RTFL.  FOUND FAILURE OF NR 4 BEARING. CHANGED ENGINES.
